Home Identities in the lattices of closed classes
Article
Licensed
Unlicensed Requires Authentication

Identities in the lattices of closed classes

  • A. A. BULATOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 3 Issue 6

Published Online: 2009-10-09
Published in Print: 1993

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1993.3.6.601/html?lang=en
Scroll to top button